# SDR COMA0460681

- Difficulty date: December 11, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 19,514 hours, 18,748 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Part serial: 122C9321
- Condition: Malfunctioned
- Location: Lt Wing
- Part time: 4,777 hours, 4,050 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5097 LEFT WING ANTI-ICE CAUTION MESSAGE DURING T/O.  REPLACED THE OVERHEAT SENSOR.
